# SDR AALA202407122490

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 21,937 hours, 8,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT JUMPSEAT 4R FLASHLIGHT MISSING/ INOP. FOUND FLASHLIGHT UNDERNEATH CRADLE. REMOVED AND REPLACED BATTERY PACK.
